MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number UNK-P-AUS
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an artificial urinary sphincter (aus) revision surgery because he was unable to pump due to fluid loss.The location and source of the fluid loss was the balloon.Upon explant, a hole in the tubing was identified, it is suspected that the physician may have accidentally cut it.The hole was identified because saline was inserted into the balloon, and it did not holt the fluid.There is not much fluid left in the device.The entire system was removed and replaced with a new one.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to fields d1: brand name, d2b: pro code (product code), d4: model number, catalog number, expiration date and unique identifier (udi) #.
 
Event or Problem Description
It was reported that the patient underwent an artificial urinary sphincter (aus) revision surgery because he was unable to pump due to fluid loss.The location and source of the fluid loss was the balloon.Upon explant, a hole in the tubing was identified, it is suspected that the physician may have accidentally cut it.The hole was identified because saline was inserted into the balloon, and it did not hold the fluid.There was not much fluid left in the device.The entire system was removed and replaced with a new one.No patient complications were reported.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20829011
Report Number2124215-2024-74845
Device Sequence Number18325308
Product Code EZY
UDI-Device Identifier00878953000664
UDI-Public00878953000664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUNK-P-AUS
Device Catalogue NumberUNK-P-AUS
Device Lot Number1100262202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/24/2024
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexUnknown